# SDR AALA20150508011

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 43,563 hours, 21,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105610001
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF SEAT EMER LIGHTS SHORTED ON WIRE PAIR.  REPLACED EXIT LIGHT AT FWD GALLEY.
